# SDR QXEA200802057

- Difficulty date: December 15, 2007
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 15,963 hours, 11,374 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 937
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 CHECK -  LEFT SIDE RAIL SEAT TRACK HAS GOUGE AT APPROXIMATELY STATION 937.00.  REMOVED GOUGE FROM SEAT TRACK BY BLENDING, INSPECTED, REMAINED WITHIN LIMITS AND NO CRACKS NOTED.  APPLIED ALODINE TREATMENT TO BLENDED AREAS.
